Aa
A
A
Close
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
Back pain and bruising
I have a degenerative disc disease, and other lower back problems.  I have been noticing bruising on my legs mostly on the inner side above my knees.  Can having a bad lower back cause these bruises?   I have also been taking Crestor for high colesteral and fish oil supplements.  I read that fish oil supplements can cause bruising.

I just had complete blood work done and the only thing that was found was that I had high colesteral.   What could be causing this bruising??

Tim
Discussion is closed
Cancel
1 Answers
Page 1 of 1
412913 tn?1213498587
There is no direct connection between degenerative disc disease and bruising.
Pain meds though can be a cause of bruising in some people.
You should see an internist and get a full work up.
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now